# SDR EIA2002143

- Difficulty date: November 6, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND BS 1810 CRACKED AND CORRODED 03-1670-03-1669.  FRAME WEB, BS 1810 FRAME OUTER CHORD CRACKED, DAMAGE SKIN AND BEAR STRAP BS 1810.  REPAIRED SKIN, FRAME WEB, OUTER CHORD AND BEAR STRAP PER ECRA 480-53-155-2 INSPECTION ARE TO CONTINUE AND IN ADDITION, INSPECTIONS ARE TO BE DONE AT INTERVALS NOT TO EXCEED 3000 FLT CYCLE.  (M)
